MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0067301250
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a urovac bladder evacuator was unpacked on (b)(6) 2018.According to the complainant, during unpacking, a foreign body was noted on the device.It was reported that the sterile packaging was completely sealed and no damages were noted on the outer packaging.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
A urovac bladder evacuator bottle and the bottle cap were returned for analysis.The original pouch returned was completely open and no foreign matter was observed in pouch.Visual examination revealed that there was a foreign material stuck in one side of the bottle.The reported complaint that a foreign material was found on the side of the device was confirmed.The review and analysis of all available information failed to indicate a root cause and is therefore, undeterminable.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
UROVAC¿ BLADDER EVACUATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7356805
Report Number3005099803-2018-00721
Device Sequence Number1470992
Product Code KOG
UDI-Device Identifier08714729753018
UDI-Public08714729753018
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K880099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model NumberM0067301250
Device Catalogue Number730-125S
Device Lot Number21615506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1